# SDR ASAA0772314

- Difficulty date: November 23, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81212
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION ON WEB RBL 25 794.3 TO 847 REPLACED WITH MADE REPAIR PART IAW BOEING ENG DWG 146A 8120 AND B737 700 SRM 51 40 05 AND 51 40 02.
